Turn on thread page Beta
    • Thread Starter
    Offline

    0
    ReputationRep:
    i am 16 years old, since i have been on prescribed steroids for my inflamed eczema i have had a constant discomfort in my penis and the frequent urge to urinate, however very little comes out and even when i drink a vast amount of water and able to urinate a lot, the feeling that i still need to urinate more is still there, is feels like my penis is not releasing all the urine. i went to see my GP with a urine sample and he said there was no signs of an infection. can any one help please.. that you for your time..
    • TSR Support Team
    Offline

    20
    ReputationRep:
    TSR Support Team
    Surely the GP didn't just say "no, you're fine" and ask you to leave?
    Offline

    12
    ReputationRep:
    I have very little idea how steroids could cause that problem if theres no infection. See GP again as per standard advice...
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 25, 2011
The home of Results and Clearing

3,234

people online now

1,567,000

students helped last year
Poll
Will you be tempted to trade up and get out of your firm offer on results day?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.